• Upgrades have been completed! Including conversations, 😁😎🏀⚾⚽ Emojis and more.. Read more



Medication making it hard to lose weight?

S: 18st12lb C: 18st8lb G: 16st7lb BMI: 40.7 Loss: 0st4lb(1.52%)
#1
Hi Guys,

Im new and have been trying to lose weight again recently. I know my eating has been far from spot on but, its not shifting at all even when I eat healthy. I've just upped my dose of Sertraline and didn't know if anyone else has had a similar experience with medication of this kind or any other having an effect?
 
Get Rid of this ad and join in on the conversation for free today! Tap here!
S: 22st11lb C: 20st10lb G: 11st5lb BMI: 46.8 Loss: 2st1lb(9.09%)
#2
Hi there. I'm also in your situation. I take a variety of meds and one is an antidepressant that makes me retain water and I have a horse appetite.

The way I've been able to combat it (well attempt it) was to drink quite a bit more water and that seemed to stabilise it a bit. I know. It sounds crazy but keeps the liver going to process water faster.

Also I've started eating more bananas (potassium) and taking a multivitamin. I think my venlafaxine just bloats me and my body just keeps all the junk for itself. The Ven makes me super sleepy though so exercises are sooooo difficult.

Hope that helps. Just remember every pound lost on medication is even more special as you're fighting a big mean medication monster at the same time.
 

tipperary

Gold Member
S: 80.5kg C: 76.6kg G: 68kg BMI: 33.6 Loss: 3.9kg(4.85%)
#3
I have no idea but is it possible to ring your GP and ask, they may have an alternative to that med or a suggestion as to how best to combine it with food.
 
#4
I'm also on sertraline, 150mg. I have found I've gradually put on weight with it. But I wonder if it's more to do with me craving more sweet foods when taking it
 


Similar threads



Top